My mother recently took this medication for dysautonomia. She was prescribed 30mg twice daily for two weeks and then she was to take 60mg twice daily. It really helped her blood pressure problems, but she gradually started having visual problems and felt it was worse than the dizziness. Her doctor told her to stop the medication due to the visual problems. Joanne203
I hadn't heard of this medication at the time of my previous post, but I've heard more about it since then, especially in regards to Dysautonomia treatment. I may actually try it out myself at some point in the future. I'm curious, has it helped your husbands symptoms at all?
I started on Pyridostigmine a couple of years ago after I maxed out on midodrine. I have been on Florinef in the past but developed terrible side effects, and fewer and fewer doctors are using this or beta blockers any more. I was a Nurse Practitioner with a specialty in Cardiology, but have been disabled for over 5 years as my Autonomic Failure has progressed so severely. It is an excellent drug, for me since I was maxed out on everything is was called my "last chance" drug, and they waited until nothing else was working. I wish they would have started sooner- it was like a miracle drug for me. You have to start slow and build up to the dose so you don't get side effects, and you must take it at the same time every day - this is critical. But since I started, it has turned my life around. As I have gotten worse we had to increase the dose to levels they have not used, but it is working great again. It is an old drug, usually used for Myasthenia Gravis so has a long known history of being safe.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.